Quantitative version of the Kipnis–Varadhan theorem and Monte Carlo approximation of homogenized coefficients

Mourrat, Jean-Christophe, Gloria, Antoine . The Annals of Applied Probability 2013. 23 (4) :1544-1583

Locate this article in:

Bibtex

@article{CIS-319495,
  Author = {Mourrat, Jean-Christophe and Gloria, Antoine},
  Title = {Quantitative version of the Kipnis–Varadhan theorem and Monte Carlo approximation of homogenized coefficients},
  Journal = {The Annals of Applied Probability},
  Volume = {23},
  Number = {4},
  Year = {2013},
  Pages = {1544--1583},
  Keywords = {}
}

Similar articles